Alert archive / Montana / High Wind Watches in 2012

High Wind Watch 40, NWS Great Falls, MT

December 3, 2012

NWS Great Falls, MT issued this high wind watch at Dec 3, 2012, 2:57 PM MST. It took effect at Dec 4, 2012, 2:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 3, 2012, 2:57 PM MST (21:57 UTC)
In effect from
Dec 4, 2012, 2:00 PM MST
Expired
Dec 3, 2012, 7:56 PM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WWUS75 KTFX 032157
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
257 PM MST MON DEC 3 2012

MTZ010-040300-
/O.CON.KTFX.HW.W.0047.000000T0000Z-121204T0300Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
257 PM MST MON DEC 3 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE IN THE CUT 
  BANK AREA THROUGH THIS EVENINGS...CREATING DIFFICULT DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES. 

* WINDS: WEST WINDS 40 TO 50 MPH WITH GUSTS UP TO 65 MPH.

* LOCATIONS AFFECTED INCLUDE: CUT BANK

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-048-041000-
/O.NEW.KTFX.HW.A.0040.121204T2100Z-121206T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
257 PM MST MON DEC 3 2012

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL REDEVELOP TUESDAY
  AFTERNOON AND CONTINUE THROUGH WEDNESDAY...CREATING DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES.

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE
  EXPECTED. GUSTS COULD BE AS HIGH AS 75 MPH THROUGH FAVORED
  CANYONS AND PASSES.

* OTHER IMPACTS: SOME BLOWING SNOW WILL BE POSSIBLE OVER MOUNTAIN
  PASSES CREATING VISIBILITY RESTRICTIONS LESS THAN ONE MILE. 

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
810 
WWUS75 KTFX 040256
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
756 PM MST MON DEC 3 2012

MTZ010-040400-
/O.EXP.KTFX.HW.W.0047.000000T0000Z-121204T0300Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
756 PM MST MON DEC 3 2012

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING.

WINDS HAVE DECREASED OVER EASTERN GLACIER COUNTY AND WILL BE
ALLOWED TO EXPIRE AT EIGHT PM TONIGHT. 

$$

MTZ009-048-041500-
/O.UPG.KTFX.HW.A.0040.121204T2100Z-121206T0100Z/
/O.EXB.KTFX.HW.W.0047.000000T0000Z-121206T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
756 PM MST MON DEC 3 2012

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST WEDNESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE OVER THE
  ROCKY MOUNTAIN FRONT TONIGHT AND REDEVELOP TUESDAY AFTERNOON AND
  CONTINUE THROUGH WEDNESDAY...CREATING DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES. SOME PERIODS ESPECIALLY EARLY
  TUESDAY MORNING WILL HAVE WIND SPEEDS BELOW CRITERIA HOWEVER
  WIND SPEEDS WILL GENERALLY REMAIN AT OR NEAR DANGEROUS LEVELS.

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH 
  ARE EXPECTED. GUSTS COULD BE AS HIGH AS 75 MPH THROUGH 
  FAVORED CANYONS AND PASSES.

* OTHER IMPACTS: SOME BLOWING SNOW WILL BE POSSIBLE OVER 
  MOUNTAIN PASSES CREATING VISIBILITY RESTRICTIONS LESS THAN 
  ONE MILE. 

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 3, 2:51 PM MST, 6 minutes earlier.

Area forecast discussion, Dec 3, 2:51 PM MST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
251 PM MST MON DEC 3 2012

.DISCUSSION...

TONIGHT THROUGH WEDNESDAY...A FAST AND MOIST GENERALLY WESTERLY
FLOW ALOFT WILL CONTINUE OVER MONTANA THROUGH THE SHORT TERM
PERIOD. MODELS HAVE HAD A DIFFICULT TIME WITH WINDS SHOWING WIND
REMAINING STRONG IN AREAS WHERE THEY HAVE DIED OFF...AND PICKING
UP IN AREAS WHERE THEY DEPICT ONLY MODERATE WINDS. AT THIS TIME IT
APPEARS THAT THE HIGH WIND WARNING FOR THE CUT BANK AREA SHOULD
CONTINUE FOR ANOTHER FEW HOURS BUT WINDS WILL LIKELY DIE OFF
QUICKLY. ALONG THE ROCKY MOUNTAIN FRONT THERE IS A CHANCE THAT AN
ISOLATED HIGH GUST MAY OCCUR BUT WILL NOT ISSUE ANY WARNING AT
THIS TIME. INSTEAD...A HIGH WIND WATCH IS BEING ISSUED FOR THE
ROCKY MOUNTAIN FRONT FOR TUESDAY AFTERNOON THROUGH LATE
WEDNESDAY AFTERNOON. AM EXPECTING WINDS TO DIMINISH FAIRLY WELL
ACROSS THE ENTIRE CWA OVERNIGHT...BUT ANOTHER ROUND OF WINDS WILL
PICK UP ALONG THE FRONT RANGE BY MID-AFTERNOON ON TUESDAY. IT IS
POSSIBLE THAT A FEW LOCATIONS OVER THE PLAINS MAY ALSO SEE STRONG
WINDS BUT WILL HOLD OFF FOR NOW AND LET THE OVERNIGHT SHIFT
DETERMINE IF THEY NEED TO BE ADDED. ALSO OVER THE ROCKY MOUNTAIN
FRONT EXPECT WIDESPREAD OROGRAPHIC PRECIPITATION TO CONTINUE FOR
THE NEXT FEW DAYS. POPS WILL REMAIN QUITE HIGH OVER THE
CONTINENTAL DIVIDE BUT SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE
ENOUGH TO WARRANT ANY TYPE OF WINTER WEATHER HIGHLIGHTS. GENERALLY
DRY AND RELATIVELY WARM CONDITIONS WILL CONTINUE TO PREVAIL OVER
THE PLAINS AS WELL. MPJ

WEDNESDAY NIGHT THROUGH MONDAY...THE PERIOD BEGINS WEDNESDAY NIGHT
WITH A LOW PRESSURE SHORTWAVE CROSSING THE ROCKIES AND FLATTENING AN
UPPER LEVEL RIDGE OVER THE ZONES. THIS WILL BRING SOME STRONGER
WINDS ACROSS THE ROCKIES AND THE ADJACENT PLAINS. THE REGION WILL
REMAIN DRY ALTHOUGH A DISTURBANCE OVER NEVADA AND SOUTHERN IDAHO
WILL BRING AMPLE MOISTURE JUST SOUTH OF THE ZONES.  A WEAK RIDGE
WILL BUILD AGAIN THURSDAY MORNING BUT ANOTHER SHORTWAVE WILL MOVE
OVER THE WEST COAST DURING THE DAY. MOISTURE AHEAD OF THIS WILL
SPREAD ACROSS THE PACIFIC NORTHWEST AND OVER THE ROCKIES BY
AFTERNOON...BEST CHANCE FOR PRECIP WILL BE OVER THE WESTERN
MOUNTAINS AND SOUTHWEST MONTANA. THE SHORTWAVE WILL MOVE EAST OF THE
ZONES THURSDAY NIGHT ALTHOUGH THE WESTERLY FLOW ALOFT WILL REMAIN
UNSETTLED THROUGH FRIDAY NIGHT. THE GFS AND ECMWF ARE MORE IN LINE
TODAY WITH BOTH MODELS PLACING WEAK LOW PRESSURE OVER THE BRITISH
COLUMBIA COAST. BOTH MODELS ALSO BRING THIS BROAD LOW PRESSURE TROF
OVER THE ZONES ALTHOUGH THE ECMWF IS ABOUT 12 HOURS FASTER. WITH THE
CONSISTENCY OF THE GFS AND NOW THE SIMILAR SOLUTION BY THE
ECMWF...WILL BE MORE CONFIDENT IN THE UPCOMING PATTERN CHANGE
ALTHOUGH THE MODELS CONTINUE TO HAVE SIGNIFICANT DIFFERENCES IN
TEMPERATURES. BY SATURDAY...A BROAD LOW PRESSURE TROF WILL DROP OVER
THE WEST COAST AND A SHORTWAVE AHEAD OF THIS SYSTEM WILL CROSS THE
ROCKIES AND BRING A CHANCE OF PRECIP ACROSS THE ZONES. A COLD FRONT
IN CANADA WILL BE PERCHED JUST NORTH OF THE BORDER AND MOVE SOUTH
ACROSS THE BORDER BY LATE AFTERNOON OR SATURDAY EVENING. THE LOW
PRESSURE TROF WILL MOVE ACROSS THE ZONES SATURDAY NIGHT. THE
STRONGEST DYNAMICS FROM THIS TROF WILL BE TO THE SOUTH OF THE ZONES.
PRECIPITATION ACROSS THE NORTHERN PORTION OF THE CWA WILL BE A
RESULT OF UPSLOPE FLOW BEHIND THE FRONT. HEIGHTS ALOFT WILL BEGIN TO
RISE BY SUNDAY NIGHT AND THE SURFACE HIGH PRESSURE WILL ALSO BEGIN
TO DRIFT EAST. A DISTURBANCE MOVING THROUGH THE NORTHWEST FLOW ALOFT
WILL DEVELOP A LOW PRESSURE SURFACE TROF ALONG THE LEE OF THE
ROCKIES AND MONDAY COULD SEE SOME BRISK WINDS ACROSS THE NORTHERN
ROCKIES AND ADJACENT PLAINS. PRECIPITATION IS ALSO POSSIBLE ALTHOUGH
IT SHOULD MAINLY BE ACROSS THE NORTHERN ROCKIES.

&&

.AVIATION...
UPDATED 1755Z.
VFR CONDITIONS WILL PREVAIL AT THE TAF SITES THROUGH NOON TUESDAY. A
STRONG AND MOIST WESTERLY FLOW OVER THE REGION WILL BRING SCATTERED
SHOWERS INTO THE ROCKIES NEAR THE CONTINENTAL DIVIDE...RESULTING IN
MOUNTAIN OBSCURATION. WINDS WILL ALSO REMAIN GUSTY OVER THE PLAINS
WITH SUSTAINED WINDS OF 20 TO 30 KNOTS AND GUSTS AS HIGH AS 40 KNOTS
THROUGH THE AFTERNOON. WINDS WILL DIMINISH AFTER 03Z TUESDAY.
LANGLIEB

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  34  51  42  53 /   0   0   0  10
CTB  28  47  35  46 /   0  10   0  10
HLN  28  45  35  48 /   0  10  10  20
BZN  24  44  33  50 /   0  10  10  30
WEY  17  33  31  38 /  10  60  70  70
DLN  26  41  35  47 /   0  10  10  30
HVR  23  40  32  45 /   0   0  10  20
LWT  28  48  38  52 /   0  10  10  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 8 PM MST THIS EVENING EASTERN GLACIER.

HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY
MOUNTAIN FRONT.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 3, 11:33 AM MST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
1133 AM MST MON DEC 3 2012

MTZ009-048-041845-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
1133 AM MST MON DEC 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER THAT IS WIDESPREAD IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION ON
WEDNESDAY...BRINGING RAIN AND SNOW TO THE MOUNTAINS WITH SNOW
LEVELS LOWERING TO MOUNTAIN PASSES BY WEDNESDAY AFTERNOON.
SEVERAL INCHES OF SNOW ARE POSSIBLE AT ELEVATIONS ABOVE 6000 FEET
WEDNESDAY. ANOTHER PERIOD OF STRONG WINDS IS POSSIBLE AGAIN
TUESDAY EVENING THROUGH WEDNESDAY AND HIGH WIND WATCHES/WARNINGS
COULD BE NEEDED.

A WEATHER PATTERN CHANGE APPEARS LIKELY TO OCCUR THIS WEEKEND
WITH A COLDER CANADIAN AIRMASS MOVING INTO THE REGION SATURDAY
AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-011>015-044>047-049>055-041845-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
1133 AM MST MON DEC 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER THAT IS WIDESPREAD IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WEATHER PATTERN CHANGE APPEARS LIKELY TO OCCUR THIS WEEKEND
WITH A COLDER CANADIAN AIRMASS MOVING INTO THE REGION SATURDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ010-041845-
EASTERN GLACIER-
1133 AM MST MON DEC 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT THROUGH 8 PM MST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WEATHER PATTERN CHANGE APPEARS LIKELY TO OCCUR THIS WEEKEND
WITH A COLDER CANADIAN AIRMASS MOVING INTO THE REGION SATURDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF HIGH WINDS OR WIND DAMAGE WOULD BE GREATLY APPRECIATED.

In the hours before

Local storm report, Dec 3, 9:52 AM MST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
952 AM MST MON DEC 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             14 SW HEART BUTTE       48.13N 113.02W
12/03/2012  M7.0 INCH        PONDERA            MT   MESONET

            7 INCHES OF SNOWFALL IN THE LAST 24 HOURS AT THE BADGER
            PASS SNOTEL. ELEVATION 6900 FEET.

&&

NJL
Local storm report, Dec 3, 9:54 AM MST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
954 AM MST MON DEC 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     SNOW             9 NNW LINCOLN           47.08N 112.73W
12/03/2012  M9.0 INCH        LEWIS AND CLARK    MT   MESONET

            9 INCHES OF SNOW IN THE LAST 24 HOURS AT THE COPPER
            CAMP SNOTEL. ELEVATION 6950 FEET.

&&

NJL
Local storm report, Dec 3, 9:55 AM MST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
955 AM MST MON DEC 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             8 ENE POLARIS           45.41N 112.96W
12/02/2012  M10.0 INCH       BEAVERHEAD         MT   MESONET

            10 INCHES OF SNOW AT THE MULE CREEK SNOTEL IN THE LAST
            2 DAYS. ELEVATION 8300 FEET.

&&

NJL
Local storm report, Dec 3, 9:56 AM MST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
956 AM MST MON DEC 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HEAVY SNOW       10 S WEST YELLOWSTONE   44.52N 111.13W
12/01/2012  M9.0 INCH        GALLATIN           MT   MESONET

            BLACK BEAR SNOTEL MEASURES 12-HOUR SNOWFALL OF 9.0
            INCHES.

0430 PM     NON-TSTM WND GST 14 W BYNUM              47.98N 112.61W
12/01/2012  M58 MPH          TETON              MT   MESONET

0530 PM     NON-TSTM WND GST 13 W BYNUM              47.98N 112.59W
12/01/2012  M67 MPH          TETON              MT   MESONET

            WIND GUST OF 67 MPH AT DELLWO.

0710 PM     HIGH SUST WINDS  1 NW HEART BUTTE        48.30N 112.85W
12/01/2012  M40 MPH          GLACIER            MT   TRAINED SPOTTER

0830 PM     NON-TSTM WND GST 1 E EAST GLACIER PARK   48.45N 113.19W
12/01/2012  M58 MPH          GLACIER            MT   DEPT OF HIGHWAYS

            58 MPH WIND GUST MEASURED AT TWO MEDICINE BRIDGE.

0231 AM     HIGH SUST WINDS  4 NNE MCALLISTER        45.50N 111.70W
12/02/2012  M45 MPH          MADISON            MT   DEPT OF HIGHWAYS

            NUMEROUS SUSTAINED WINDS ABOVE 40 MPH BEGINNING AT 131
            AM WITH GUSTS TO 54 MPH

0442 AM     NON-TSTM WND GST 4 NNE MCALLISTER        45.50N 111.70W
12/02/2012  M67 MPH          MADISON            MT   DEPT OF HIGHWAYS

            67 MPH WIND GUST MEASURED AT NORRIS HILL. WINDS
            SUSTAINED AT 52 MPH.

0815 AM     NON-TSTM WND GST 1 SW THREE FORKS        45.88N 111.57W
12/02/2012  M59 MPH          GALLATIN           MT   AWOS

            59 MPH WIND GUST MEASURED AT THE THREE FORKS AWOS.

0834 AM     NON-TSTM WND GST 18 WNW WEST YELLOWSTONE 44.76N 111.45W
12/02/2012  M58 MPH          MADISON            MT   DEPT OF HIGHWAYS

            58 MPH WIND GUST MEASURED AY RAYNOLDS PASS.

0919 AM     NON-TSTM WND GST MONIDA                  44.56N 112.31W
12/02/2012  M59 MPH          BEAVERHEAD         MT   DEPT OF HIGHWAYS

            59 MPH WIND GUST MEASURED AT MONIDA PASS.

1054 AM     NON-TSTM WND GST 8 W TOWNSEND            46.31N 111.70W
12/02/2012  M58 MPH          BROADWATER         MT   MESONET

            58 MPH WIND GUST MEASURED AT ELKHORN.

0100 PM     SNOW             1 SW LAKEVIEW           44.59N 111.82W
12/02/2012  M7.0 INCH        BEAVERHEAD         MT   MESONET

            7 INCHES OF SNOW IN THE LAST 3 DAYS AT THE LAKEVIEW
            RIDGE SNOTEL. ELEVATION 7400 FEET.

0131 PM     NON-TSTM WND DMG 4 S BOZEMAN             45.62N 111.04W
12/02/2012                   GALLATIN           MT   BROADCAST MEDIA

            KBZK TWEETED A REPORT OF DOWNED POWER LINES AND POLES
            SNAPPED DUE TO STRONG WINDS. GOLDENSTEIN LANE...
            BOZEMAN.

0420 PM     NON-TSTM WND GST BOULDER                 46.24N 112.12W
12/02/2012  M61 MPH          JEFFERSON          MT   TRAINED SPOTTER

            61 MPH WIND GUST AND 30 MPH SUSTAINED.

0600 PM     SNOW             10 S WEST YELLOWSTONE   44.52N 111.13W
12/02/2012  M16.0 INCH       GALLATIN           MT   MESONET

            16 INCHES OF SNOWFALL OVER THE LAST 2 DAYS AT THE BLACK
            BEAR SNOTEL. ELEVATION 8170 FEET.

0600 PM     SNOW             21 S BIG SKY            44.96N 111.29W
12/02/2012  M8.0 INCH        GALLATIN           MT   MESONET

            8 INCHES OF SNOW IN THE LAST 24 HOURS AT CARROT BASIN.
            ELEVATION 9000 FEET.

0630 PM     HEAVY SNOW       11 SSW EAST GLACIER PAR 48.30N 113.33W
12/02/2012  M6.0 INCH        GLACIER            MT   MESONET

            PIKE CREEK SNOTEL MEASURES 12-HOUR SNOWFALL OF 6.0
            INCHES. ELEVATION 5928 FEET.

0700 PM     SNOW             8 ENE POLARIS           45.41N 112.96W
12/02/2012  M10.0 INCH       BEAVERHEAD         MT   MESONET

            10 INCHES OF SNOW AT THE MULE CREEK SNOTEL IN THE LAST
            2 DAYS. ELEVATION 8300 FEET.

0800 PM     SNOW             22 S BIG SKY            44.95N 111.36W
12/02/2012  M9.0 INCH        GALLATIN           MT   MESONET

            9 INCHES OF SNOW IN THE LAST 3 DAYS AT THE BEAVER CREEK
            SNOTEL. ELEVATION 7850 FEET.

0800 PM     SNOW             11 SSW EAST GLACIER PAR 48.30N 113.33W
12/02/2012  M7.0 INCH        GLACIER            MT   MESONET

            7 INCHES OF SNOW IN THE LAST 24 HOURS AT THE PIKE CREEK
            SNOTEL. ELEVATION 5930 FEET.

1000 PM     SNOW             5 S WEST YELLOWSTONE    44.59N 111.12W
12/02/2012  M12.0 INCH       GALLATIN           MT   MESONET

            12 INCHES OF SNOW IN THE LAST 3 DAYS AT THE MADISON
            PLATEAU SNOTEL. ELEVATION 7750 FEET.

1200 AM     SNOW             14 SW HEART BUTTE       48.13N 113.02W
12/03/2012  M7.0 INCH        PONDERA            MT   MESONET

            7 INCHES OF SNOWFALL IN THE LAST 24 HOURS AT THE BADGER
            PASS SNOTEL. ELEVATION 6900 FEET.

0100 AM     SNOW             9 NNW LINCOLN           47.08N 112.73W
12/03/2012  M9.0 INCH        LEWIS AND CLARK    MT   MESONET

            9 INCHES OF SNOW IN THE LAST 24 HOURS AT THE COPPER
            CAMP SNOTEL. ELEVATION 6950 FEET.

0350 AM     NON-TSTM WND GST 7 E GEYSER              47.28N 110.35W
12/03/2012  M63 MPH          JUDITH BASIN       MT   MESONET

            63 MPH WIND GUST AT BRAVO RAWS.

0355 AM     NON-TSTM WND GST 2 NW WINDHAM            47.10N 110.17W
12/03/2012  M63 MPH          JUDITH BASIN       MT   OTHER FEDERAL

            WIND GUST OF 63 MPH MEASURED NEAR WINDHAM.

&&

NJL
Local storm report, Dec 3, 12:14 PM MST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1214 PM MST MON DEC 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HIGH SUST WINDS  3 SW CUT BANK           48.61N 112.38W
12/03/2012  M40 MPH          GLACIER            MT   ASOS

            SUSTAINED WINDS OF 40 TO 45 MPH FROM 1045 AM TO 1145 AM

&&

BLANK
Local storm report, Dec 3, 2:24 PM MST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
224 PM MST MON DEC 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     NON-TSTM WND GST 13 W BYNUM              47.98N 112.59W
12/03/2012  M61 MPH          TETON              MT   MESONET

            DELLWO WIND FROM WSW AT 39G61 MPH

&&

PN

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 11:30 AM MSTHigh Wind WarningTFX55 hr

Nearby

High Wind Watches in Montana, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.